Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 938910, 12 pages
http://dx.doi.org/10.1155/2012/938910
Research Article

Generalizations of -Subalgebras in BCK/BCI-Algebras Based on Point -Structures

1Department of Mathematics Education (and RINS), Gyengsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics Education, Hannam University, Daejeon 306-791, Republic of Korea
3Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea

Received 13 June 2012; Accepted 31 July 2012

Academic Editor: Nicola Mastronardi

Copyright © 2012 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. B. Jun, K. J. Lee, and S. Z. Song, “𝒩-ideals of BCK/BCI-algebras,” The Journal of Chungcheong Mathematical Society, vol. 22, pp. 417–437, 2009. View at Google Scholar
  2. Y. B. Jun, M. A. Öztürk, and E. H. Roh, “𝒩-structures applied to closed ideals in BCH-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 943565, 9 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  3. Y. B. Jun, M. S. Kang, and C. H. Park, “𝒩-subalgebras in BCK/BCI-algebras based on point 𝒩-structures,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 303412, 9 pages, 2010. View at Google Scholar
  4. Y. B. Jun, K. J. Lee, and X. H. Zhang, “𝒩-subalgerbas of type (,Vq) based on point 𝒩-structures in BCK/BCI-algebras,” Communications of the Korean Mathematical Society. In press.
  5. Y. S. Huang, BCI-Algebra, Science Press, Beijing, China, 2006.
  6. J. Meng and Y. B. Jun, BCK-Algebras, Kyungmoon Sa, Seoul, South Korea, 1994.
  7. Y. B. Jun and M. Kondo, “On transfer principle of fuzzy BCK/BCI-algebras,” Scientiae Mathematicae Japonicae, vol. 59, no. 1, pp. 35–40, 2004. View at Google Scholar · View at Zentralblatt MATH
  8. M. Kondo and W. A. Dudek, “On the transfer principle in fuzzy theory,” Mathware & Soft Computing, vol. 12, no. 1, pp. 41–55, 2005. View at Google Scholar · View at Zentralblatt MATH